Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Had tonsils and adnoids removed. Taking synthroid for thyroid. Why is heart racing?

I had my tonsils and adnoids removed 4/3/12. I have been taking synthroid for my thyroid since 1997. Would it be possible that the removal of the tonsils and adnoids could effect my thyroid in any way? The reason I m asking is that my heart is racing and the only time I have experienced that in the past was when my thyroid medicine was too high.
Asked On : Mon, 18 Jun 2012
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
There isnt any correlation between the adenotonsillectomy and thyroid. If there is any change in your harmone levels then it would definitely have been detected during your surgery in your pre op evaluation. In case you continue to have the symptoms persisiting then its better you meet your endocrinologist for opinion.

I hope you found my response to be helpful and informative. If you have any additional concerns I would be happy to address them.

Dr Divya
Answered: Mon, 18 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor